skip to Main Content

Register to Become a Member Today

Forums Forums Hormone Replacement Therapy HRT Concerns and Side Effects Oestrogel – splitting the dose and any affects?

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #11399

    CL0312
    Member

    I’ve been using Oestrogel for nearly 8 months now, recently increased to 4 pumps per day on the advise of my GP due to vaginal atrophy, which I was putting on in one go once a day.
    My consultant recently recommended splitting the dose so I apply 2 pumps in the morning and 2pumps in the evening, to mimic the circulation of what my hormones would have been like pre TAH BSO, in order to relieve the dryness. I have been doing this for 10 days now but I am feeling low (tearful) with a headache and achey joints. I am tempted to revert to 4 pumps once a day but think I need to persevere for a while longer as I realise HRT can take a while to adjust.

    Has anyone else experienced similar if they have changed the frequency of application of Eoestrogel?

    I have made an appointment to see my GP next week to discuss further but would appreciate knowing if anyone else has had problems like this.

    #244234

    Muscadet
    Member

    Hi Catherine,

    I’m glad you’ve got an appointment with your GP to discuss this further, it sounds like you’re experiencing some side effects from the gel maybe with headaches etc. I personally have a patch form of the oestrogen which ive been on for 4 weeks and have been getting headaches, light headedness and feeling ‘spaced out’ can’t concentrate on a thing at the moment!.not sure if this is all menofog related or HRT related!

    Do let us know how you get on!

    Mx

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top